Skip to Content

Can omeprazole give you bad breath?

Responses (4)

Anonymous 23 Aug 2012

Hello,

I take it , and have not had that problem at all.

Click on the link:

https://www.drugs.com/sfx/omeprazole-side-effects.html

Take care,

maso.-

Anonymous 23 Aug 2012

Hi again, now thinking, you may need to go and see a Gastroenterologist, perhaps the "bad breath" is a warning sign with regards to your digistive system, so a check up would be the correct thing to do, that is my opinion and suggestion.

Now:

How long have you had bad breath?
Do you have any abdominal pain?
What other medications are you on?
How long have you been on Omeprazole?
Has anything changed (organism wise) in the past few days?

Just trying to help with the Qs, not trying to interrogate you, but sometimes a small thing that one does not pay attention to can turn into a nightmare. I am not saying it is your case, you know your body, and in the end you make your choices, once again I am only trying to help you.

All the best,

maso.-

Anonymous 23 Aug 2012

I think you are right Maso, & agree with you. I wonder if our friend here uses something that is giving him dry mouth like an antihistamine or something. That can sure do it. If you are brushing & flossing correctly, you might also check with your dentist, as a cavity can do this too. If you are otherwise feeling alright & do have dry mouth, they make a product called biotene that helps with that. Sugarfree gum helps too if you don't find the culprit. Smoking also causes foul breathe. Just some thoughts... Mary

kellyandtodd 23 Aug 2012

No that should not give you bad breath, like maso said maybe a check up would be a good idea, hope this helps

bumblebee90 24 Aug 2012

Yes, I agree with you... Maso and Mar. gave good advise. But you allready know this. Have a great day. Oh and again... welcome to the site. Ruthie

Anonymous 23 Aug 2012

Hello humpty 5. I suggest after doing some reading up on your question, ask your doctor who would be able to offer another point of view. (my finding(s) were no to your question. Regards pledge

alcon1502 24 Aug 2012

No medical evidence of this side effect, my wife and some friends takes omeprazole with no such effect. See a gastro dc for additional medical evaluation. Regards

Alcon1502

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Omeprazole - Can Prilosec cause upper back pain?

Posted 28 Dec 2012 5 answers

How long does omeprazole take to work?

Posted 10 Feb 2013 2 answers

Can Omeprazole give you palpitations?

Posted 19 Aug 2014 2 answers

Why the bad breath don't go away?

Posted 3 Mar 2015 2 answers